Über die Arithmetischen Mittel Fourierscher Reihen

Otto Szász Frankfurt a. Main

TBD mathscidoc:1701.33671

Acta Mathematica, 48, (3), 353-362, 1926.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:45 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{otto1926über,
  title={Über die Arithmetischen Mittel Fourierscher Reihen},
  author={Otto Szász},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203045075474380},
  booktitle={Acta Mathematica},
  volume={48},
  number={3},
  pages={353-362},
  year={1926},
}
Otto Szász. Über die Arithmetischen Mittel Fourierscher Reihen. 1926. Vol. 48. In Acta Mathematica. pp.353-362. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203045075474380.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved